# SDR CA130625007

- Difficulty date: June 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 19,182 hours
- Engine: Ge CF3410E5A1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 4120T16P01
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) CAPTAIN SAW NR 1 ENGINE LOW OIL PRESSURE EICAS WARNING. CROSS CHECKED THE OIL PRESSURE WHICH WAS SHOWING ZERO, AND WENT THROUGH THE CHECK LIST IN THE QRH.  THE NR 1 ENGINE WAS SHUTDOWN, AN EMERGENCY WAS DECLARED WITH ATC AND THE FLIGHT DIVERTED.  LANDING WAS UNEVENTFUL.  PASSENGERS WERE WELL-INFORMED AND REMAINED CALM THROUGHOUT THE DIVERSION AND LANDING WITH NO ADVERSE REACTIONS NOTED BY THE FLIGHT CREW.  OIL PRESSURE TRANSMITTER REPLACED IAW ESM TASK77-00-00-800-824.
